Categories and General Algebraic Structures with Applications is an international biannual journal (Clarivate Analytics-Web of Science, formerly Thomson Reuters Index) published by Shahid Beheshti University, Tehran, Iran, founded in 2013.  It is open access, also it is free of any publication charges. We agree to and follow the COPE publication ethics, also we follow the CC BY creative commons copyright license.

This journal publishes original high quality research papers and invited research and survey articles mainly in two subjects: Categories (algebraic, topological, and applications in mathematics and computer science) and General Algebraic Structures (not necessarily classical algebraic structures, but universal algebras such as algebras in categories, semigroups, their actions, automata, ordered algebraic structures, lattices (of any kind), quasigroups, hyper universal algebras, and their applications).

Visibility: Our publications have a high level of visibility, so far out of 108 published (online and printed) papers, we have 138,428 Article View and 93,982 PDF Download.

Acceptance rate: About 30%


    CGASA wishes a

 

              

         Happy 2020

 

for the editors, referees, 

 

authors, and readers.

 

 

 

We are happy to announce that the special issue dedicated to 

Prof. George A.  Grätzer,

has been published.

 

Sincere thanks to authors, referees, and editors.

 

v           

  The journal is indexed in SCOPUS from 2017.

  1. The journal is indexed in the Web of Science, ESCI list.
  2. The journal is indexed in zbMATH (Zentralblatt Math).
  3. Mathematical Reviews included the journal as listing in MathSciNet.
  4. The journal is indexed in ISC (Islamic Science Citation).
  5. The Journal granted the Scientific-Research degree by the Iranian Ministry of Science, Research, and Technology.

 

49,067

Current Issue: Volume 12, Issue 1, Winter and Spring 2020 

2. Witt rings of quadratically presentable fields

Pages 1-23

Pawel Gladki; Krzysztof Worytkiewicz


3. On $GPW$-Flat Acts

Pages 25-42

Hamideh Rashidi; Akbar Golchin; Hossein Mohammadzadeh Saany


4. $(m,n)$-Hyperideals in Ordered Semihypergroups

Pages 43-67

Ahsan Mahboob; Noor Mohammad Khan; Bijan Davvaz


5. On exact category of $(m, n)$-ary hypermodules

Pages 69-88

Najmeh Jafarzadeh; Reza Ameri


7. Some aspects of cosheaves on diffeological spaces

Pages 123-147

Alireza Alireza Ahmadi; Akbar Dehghan Nezhad


9. Classification of monoids by Condition $(PWP_{ssc})$

Pages 175-197

Pouyan Khamechi; Hossein Mohammadzadeh Saany; Leila Nouri


Publication Information

Publisher

Editor-in-Chief Director-in-Charge Manager
Print ISSN
2345-5853
Online ISSN
2345-5861